# SDR IPXA2023032292129

- Difficulty date: March 10, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 32,805 hours, 19,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7550
- Part serial: NA
- Condition: Corroded
- Location: Sta 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1WING TO BODY T CHORD AT STA 1060 FROM LBL 10 TO RBL 10 FOUND EXFOLIATING CORROSION. DOT 3-002REMOVED (CUTOUT) SECTION DAMAGE AREA, FABRICATE AND INSTALLED NEW T CHORD AND SPLICE PLATES PER SRM 51-70-12-OG
